EconPapers    
Economics at your fingertips  
 

Subgame perfect equilibrium in continuous games of perfect information: An elementary approach to existence and approximation by discrete games

Martin Hellwig, Wolfgang Leininger, Philip Reny () and Arthur Robson

Journal of Economic Theory, 1990, vol. 52, issue 2, 406-422

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (22)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(90)90039-M
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:52:y:1990:i:2:p:406-422

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:jetheo:v:52:y:1990:i:2:p:406-422